Hail, Fillmore
- When
- November 11, 4:36 PM CST
- Where
- Fillmore County, 0.69 mi N of Wykoff
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 43.710, -92.270
Thunderstorms moved into southeast Minnesota during the late afternoon of November 11th. A few of the storms became strong enough to produce some hail with penny sized in Wykoff (Fillmore County) the largest reported.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
Thunderstorms moved into southeast Minnesota during the late afternoon of November 11th. A few of the storms became strong enough to produce some hail with penny sized in Wykoff (Fillmore County) the largest reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Nov 11, 2:33 PM CST, 2 hours 3 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LA CROSSE WI
233 PM CST WED NOV 11 2015
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 233 PM CST WED NOV 11 2015
MAIN FCST CONCERNS THIS PERIOD...STRONG STORM SYSTEM PASSING
TONIGHT/THU...RESULTING PRECIP AMOUNTS/TYPES AND STRONG WINDS
WITH IT...SECONDARY WAVE AND SNOW CHANCES NORTH THU NIGHT.
18Z DATA ANALYSIS HAD A 992MB LOW DEEPENING AND LIFTING NORTHEAST
NEAR THE NEB/KS/MO BORDER. MODELS QUITE GOOD WITH THE SFC LOW
STRENGTH/LOCATION AT 18Z. PER WV IMAGERY...THIS UNDER A STRONG
SHORTWAVE ROTATING AROUND THE EAST SIDE OF MID LEVEL LOW OVER THE
CENTRAL PLAINS. DEEP SOUTHERLY FLOW AHEAD OF THIS SYSTEM PULLING AN
UNSEASONABLY MOIST AIRMASS NORTHWARD THRU IA EARLY THIS AFTERNOON.
DEEP LAYERED FORCING/LIFT AHEAD OF THE SFC LOW AND UNDER THE
SHORTWAVE PRODUCING WIDESPREAD SHRA/TSRA FROM SOUTHEAST SD THRU
WESTERN IA/EASTERN NEB TO NORTHWEST MO...DEVELOPING/SPREADING
NORTHEAST AHEAD OF THE SFC-500MB LOW/SHORTWAVE AS THEY LIFT OUT.
11.12Z MODELS INITIALIZED WELL. CONSENSUS CONTINUES TO TIGHTEN ON
THE VERY POTENT NOV STORM TO PASS NORTHEAST ACROSS THE UPPER MIDWEST
TONIGHT THEN MOVE QUICKLY INTO EASTERN ONT THU. TREND FAVORS A
SLIGHT SHIFT TO THE SOUTH OF THE SFC AND 500MB LOW TRACK AS IT
CROSSES IA/WI TONIGHT. CONSENSUS TIGHTENING ON THE SECONDARY/
NORTHWEST FLOW SHORTWAVE TO DROP SOUTHEAST ACROSS MN/WI THU NIGHT.
TREND WITH THIS FEATURE IS A BIT SLOWER AND FURTHER EAST AS IT MOVES
ACROSS WI THU NIGHT. SHORT-TERM FCST CONFIDENCE IS GOOD THIS CYCLE.
FOR THE SHORT-TERM...STRONGEST OF THE DEEP LAYERED FORCING/LIFT...
FROM LOWER LEVEL WARM ADVECTION/ISENTROPIC LIFT AND TO 500-300MB PV
ADVECTION AND 300MB AGEOSTROPHIC FLOW/DIVERGENCE IN THE LEFT EXIT
REGION OF A 140-150KT JET MAX OVER THE MID MS VALLEY TRANSLATES
QUICKLY NORTHEAST ACROSS THE FCST AREA LATE THIS AFTERNOON/EARLY
THIS EVENING. THIS WITH MUCAPES IN THE 300J/KG RANGE WHEN LIFTING
PARCELS ABOVE 900MB AND PW VALUES OF 1 TO 1.25 INCHES AHEAD OF
THE TROUGH. SHORT-TERM FORECASTER ALREADY RAISED COVERAGE OF TSRA
IN THE 21-03Z PERIOD WHEN THE STRONGEST/DEEPEST LIFT PASSES WITH
THE DEEPER SATURATION AND THE MUCAPE. WITH A STRONG INVERSION
NEAR/ABOVE 900MB REMAINING IN PLACE...BOTTOM 1KM OF THE COLUMN...
WITH THE STRONGEST BACKING OF THE WIND PROFILE...WILL BE CUT OFF
FROM THE CONVECTION. MODEL SOUNDINGS SHOWING MORE LINEAR
HODOGRAPHS ABOVE THE INVERSION AS WELL. WITH AT LEAST 150 J/KG CIN
TO SFC CONVECTION...APPEARS MAIN THREATS FROM ANY TSRA WILL BE
LIGHTNING AND HAIL FROM ELEVATED STORMS. WITH THE SLIGHT SOUTHWARD
SHIFT OF THE SFC-500MB LOW...APPEARS THREAT OF STRONGER TSRA IS
MAINLY OVER NORTHEAST IA/FAR SOUTHWEST WI IN THE 21Z-03Z
PERIOD...SOUTH OF THE SFC LOW TRACK. WITH LITTLE IF ANY CAPPING TO
LIFTING 875-850MB PARCELS...AS THE DEEP LAYERED FORCING/LIFT MOVE
IN...EXPECT A BROAD SHIELD OF SHRA/TSRA TO DEVELOP...WITH MANY
CELLS COMPETING FOR THE AVAILABLE CAPE...VS. MORE OF A DISTINCT/
NARROW LINE OF CONVECTION.
CAPE WANES QUICKLY AS THE ARC OF CONVECTION PASSES...WITH TSRA
CHANCES OUT OF THE FCST AREA BY 06Z AS THE DEEPER MOISTURE/LIFT
QUICKLY MOVES EAST/NORTH OF THE AREA. PRONOUNCED MID LEVEL DRY SLOT
SLIDES ACROSS MAINLY THE SOUTHEAST HALF OF THE FCST AREA DURING THE
LATE EVENING AND EARLY OVERNIGHT HOURS. WITH THE COLUMN BELOW 800MB
LOOKING TO REMAIN REASONABLY SATURATED AND THE SFC-850MB LOW PASSING
DURING THIS TIME...FOR STRONG CYCLONIC CONVERGENCE...WILL LEAVE A
CHANCE OF -RA/-DZ ACROSS THE SOUTHEAST HALF OF THE FCST AREA. AS THE
SFC-500MB LOW PASSES...DEFORMATION BAND MOISTURE/LIFT WRAPS
SOUTHEAST ACROSS THE FCST OVERNIGHT...LINGERING OVER THE NORTHEAST
SIDE OF THE FCST AREA INTO EARLY THU MORNING. AS THE LOW PASSES...
TIGHT PRESSURE GRADIENT...LOW LEVEL COLD ADVECTION/SUBSIDENCE ON THE
BACK SIDE OF THE LOW TO SPREAD ACROSS THE AREA AFTER MIDNIGHT. MODEL
SOUNDINGS/ CONTINUE TO SHOW 40-50KTS IN THE TOP OF THE MIXED LAYER
LATE TONIGHT/THU MORNING...STRONGEST 12-15Z THU MORNING. PERHAPS A
SLIGHT DELAY IN THE ONSET OF THE STRONG WEST TO NORTHEAST WINDS LATE
TONIGHT BUT WILL LEAVE THE START TIMES OF THE WIND ADVISORY AS IS.
MAY YET BE A FEW GUSTS APPROACHING HIGH WIND WARNING CRITERIA.
GRADIENT/SPEEDS RELAX A BIT THU AFTERNOON...BUT SOUNDINGS SHOWING A
DEEPER MIXED LAYER AND ADVISORY THRU 00Z FRI LOOKS GOOD. BIGGER
CONCERN IS POTENTIAL NEED TO EXTEND THE ADVISORY INTO THU NIGHT AS
THE SECONDARY WAVE DROPS IN AND RE-TIGHTENS THE SFC-925MB GRADIENT
WITH A RENEWED SURGE OF LOW LEVEL COLD ADVECTION/SUBSIDENCE. DID NOT
EXTEND THE ADVISORY AT THIS TIME. SECOND WAVE BRINGS SOME DEEPER
MOISTURE AND A AROUND OF STRONGER MID LEVEL LIFT TO MAINLY THE
NORTHEAST 1/3 OF THE FCST AREA THU NIGHT. COLUMN COLD ENOUGH TO
SUPPORT PRECIP AS -SN LATE THU EVENING/OVERNIGHT...WITH SOME MINOR
ACCUMULATIONS LIKELY OVER THE NORTHEAST END OF THE FCST AREA.
PREVIOUS GRID SET HAS THIS WELL TRENDED. WITH A WELL MIXED BOUNDARY
LAYER THIS PERIOD...USED A BLEND OF THE GUIDANCE LOWS/HIGHS FOR
TONIGHT THRU THU NIGHT.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 233 PM CST WED NOV 11 2015
FOR FRIDAY THRU SATURDAY NIGHT...
MAIN FCST CONCERNS THIS PERIOD...STRONG WINDS FRI...TEMPERATURE
TRENDS THRU THE PERIOD.
11.12Z MODEL RUNS IN GOOD AGREEMENT FOR THE SECONDARY SHORTWAVE FROM
THU NIGHT TO MOVE QUICKLY EAST OF THE REGION FRI MORNING...WITH
RISING HGTS/SHORTWAVE/LONGWAVE RIDGING TO BUILD ACROSS THE UPPER
MIDWEST FOR FRI AFTERNOON THRU SAT NIGHT. TREND GENERALLY FAVORS
MORE PROGRESSIVE OF THE EARLY MODELS FRI/FRI NIGHT THEN STRONGER OF
THE EARLIER RUNS WITH THE RIDGING SAT/SAT NIGHT. FCST CONFIDENCE IN
THIS QUIETER PERIOD OF THE FCST THIS CYCLE IS GOOD.
SMALL -SN CHANCE LINGERS OVER THE NORTHEAST END OF THE FCST AREA FRI
MORNING...UNTIL THE STRONGER SFC-500MB CYCLONIC FLOW EXITS EAST/
SOUTH OF THE REGION. TIGHTER PRESSURE GRADIENT REMAINS OVER THE AREA
FRI MORNING...FOR BRISK/GUSTY NORTHWEST WINDS. WITH PATTERN FRI/FRI
NIGHT QUITE PROGRESSIVE...GRADIENT QUICKLY RELAXES FRI AFTERNOON AS
THE SFC RIDGE AXIS BUILDS ACROSS MN/IA. PERIOD OF LIGHT/CALM WINDS
FRI EVENING AS THE RIDGE AXIS MOVES ACROSS THE FCST AREA...WITH THE
SOUTHWEST GRADIENT ALREADY INCREASING BY SAT MORNING AS THE RIDGE
AXIS MOVES INTO EASTERN WI. COOL LOW LEVEL AIRMASS OVER THE AREA FRI
AFTERNOON/EVENING. UNDER SOME CLOUDS AND THE NORTHWEST FLOW...FRI
TRENDING TO BE ONE OF THE COLDER DAYS SO FAR THIS FALL. WITH LIGHT
WINDS/CLEARING SKIES FRI EVENING...TEMPS LOOK TO FALL QUICKLY...THEN
RISE LATE AS SOUTH-SOUTHWEST WINDS START TO INCREASE...ESPECIALLY
WEST OF THE MS RIVER. STRONG LOW LEVEL WARM ADVECTION SPREADS ACROSS
THE AREA SAT UNDER THE SHORTWAVE RIDGING...WITH 925MB TEMPS ALREADY
BACK INTO THE +7C TO +11C RANGE BY 00Z SUN. HIGHS SAT TRENDING SOME
10-15F WARMER THAN THOSE OF FRI. SOUTHWEST GRADIENT WINDS OF 5-12KTS
TO KEEP BOUNDARY LAYER STIRRED MOST LOCATIONS SAT NIGHT...FOR MUCH
WARMER LOWS THAN FRI NIGHT. FAVORED A BLEND OF THE GUIDANCE HIGHS/
LOWS FOR FRI THRU SAT NIGHT...WHICH BLENDS WELL WITH NEIGHBORING
GRIDS.
FOR SUNDAY THRU WEDNESDAY...DAYS 4 TO 7...
MAIN FCST CONCERNS THIS PERIOD...WARM TEMPS ON SUNDAY...RETURNING
RAIN CHANCES SUN NIGHT INTO WED.
MEDIUM RANGE MODEL RUNS OF 11.00Z/11.12Z IN DECENT AGREEMENT FOR MID
LEVEL RIDGING TO BE MOVING ACROSS THE UPPER MIDWEST SUN/SUN NIGHT...
AHEAD OF THE NEXT STRONGER TROUGH DIGGING INTO THE WESTERN CONUS.
IMPROVING CONSENSUS MON/MON NIGHT AS THE TROUGH MOVES THRU THE
ROCKIES INTO THE PLAINS...WITH FALLING HGTS OVER THE REGION AHEAD OF
THE TROUGH AND LEAD ENERGY EJECTING OUT OF IT. TREND FAVORS A
COMPROMISE OF THE EARLIER RUNS AT 12Z TUE...ESPECIALLY WITH GFS/
ECMWF. MODELS DIVERGE FOR TUE INTO WED AS THE TROUGH WOULD SLOWLY
PROGRESS EAST...ECMWF HOLDS NORTHERN/SOUTHERN STREAM PORTIONS
TOGETHER WHILE GFS MORE OF A SPLIT SOLUTION WITH THE SOUTHERN
PORTION OF THE TROUGH LEFT IN THE LOWER MS VALLEY WED. FCST
CONFIDENCE ABOVE AVERAGE SUN/MON TRENDING BELOW AVERAGE FOR TUE/WED.
WARM SOUTH-SOUTHWEST LOWER LEVEL FLOW CONTINUES OVER THE REGION
SUN...WITH 925MB TEMPS SUN AFTERNOON IN THE +8C TO +11C RANGE.
SUNDAY CONTINUES TO TREND TOWARD A VERY WARM DAY WITH HIGHS SOME 10F
TO 15F ABOVE NORMAL. MON WOULD BE A VERY WARM DAY TOO...BUT AS THE
SFC-MID LEVEL TROUGH EJECTS INTO THE PLAINS...MOISTURE/LIFT...AND
CLOUDS ARE WOULD BE ON THE INCREASE ACROSS THE AREA ALREADY SUN
NIGHT. A RAIN CHANCE ALREADY SUN NIGHT/MON IS QUITE REASONABLE.
TEMPS MONDAY STILL TRENDING ABOVE NORMAL...EVEN UNDER CLOUD COVER.
MOISTURE/LIFT CONTINUE TO INCREASE INTO TUE WITH APPROACH OF THE SFC-
MID LEVEL TROUGH AXIS. WITH THE AREA EITHER EAST OF THE TROUGH AXIS
OR UNDER SOUTH TO WEST FLOW ALOFT...TEMPS TUE/WED ALSO TREND AT/
ABOVE NORMAL...EVEN UNDER CLOUD COVER. CONSENSUS RAIN CHANCES MON
NIGHT THRU WED OKAY FOR NOW. HOWEVER...AS MODELS CONVERGE TOWARD A
TIGHTER CONSENSUS LATEST TREND WOULD HAVE HIGHER RAIN CHANCES TUE
AND SYSTEM EXITING ON WED. WITH LOWER CONFIDENCE IN THE DAY 6/7
PERIOD... STAYED WITH THE MODEL/ENSEMBLE CONSENSUS RAIN CHANCES
TUE/WED...AND WITH THE CONSENSUS HIGHS/LOWS THRU THE PERIOD.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1130 AM CST WED NOV 11 2015
SHRA/TS...DETERIORATING CIGS/VSBY...STRONG WINDS TO IMPACT THE KRST
AND KLSE TAF SITES OVER THE NEXT 24 HOURS AS POTENT LOW PRESSURE
MOVES THROUGH THE UPPER MISSISSIPPI RIVER VALLEY REGION.
FIRST ON THE DOCKET WILL BE INCOMING SHRA/TS AHEAD OF THE LOW.
EXPECTING INCREASING COVERAGE OF SHRA/TS GOING INT THIS AFTERNOON
WITH THUNDER FAIRLY PREVALENT AT KRST IN THE 20-02Z TIMEFRAME AND 21-
03Z TIME FRAME AT KLSE. EXPECTING A BACK EDGE OF THE PRECIPITATION
BY 13Z AT KRST AND 14Z AT KLSE.
SECOND...WILL BE REDUCED CIGS/VSBY WITH DETERIORATING CONDITIONS
THROUGH THE AFTERNOON INTO TONIGHT INTO IFR RANGE. LOOK FOR SOME
IMPROVEMENT AT KRST INTO MVFR AGAIN BY 13Z AND AT KLSE BY 14Z.
LAST AND CERTAINLY NOT LEAST...STRONG NORTHWEST WINDS WILL BE
EXPERIENCED ON THE BACKSIDE OF THE DEPARTING STORM SYSTEM. PLAN ON
SUSTAINED WINDS OF 25-30KT WITH GUSTS 35-45KT AT KRST AFTER 07Z 20-
25KT WITH GUSTS NEARING 40KT AT KLSE AFTER 12Z.
A WIND ADVISORY REMAINS IN EFFECT FOR KRST FROM 06Z TONIGHT THROUGH
THURSDAY 6PM...AND AT KLSE FROM 6 AM THROUGH 6 PM THURSDAY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY FROM 6 AM TO 6 PM CST THURSDAY FOR WIZ032>034-
041>044-053>055-061.
MN...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR
MNZ079-086>088-094>096.
IA...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY FOR
IAZ008>011-018-019-029-030.
&&
SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....DASHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 250 PM CST WED NOV 11 2015 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-121215- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- 250 PM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHEAST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG SOUTH OF INTERSTATE 90...WITH GUSTY WINDS...SMALL HAIL...AND LIGHTNING THE MAIN THREATS. IN ADDITION...STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED AFTER MIDNIGHT. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH WILL CONTINUE THROUGH THURSDAY...AND POTENTIALLY INTO THURSDAY NIGHT AS WELL. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY STORM...RAIN...OR WIND REPORTS AT ANY TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ032>034-041>044-053>055-061-121215- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- 250 PM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE STRONG SOUTH OF INTERSTATE 90...WITH GUSTY WINDS...SMALL HAIL...AND LIGHTNING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED FROM AROUND SUNRISE THURSDAY INTO THURSDAY AFTERNOON. STRONGER WINDS MAY PERSIST INTO THURSDAY NIGHT AS WELL. PLEASE SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY STORM...RAIN...OR WIND REPORTS AT ANY TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-121215- TAYLOR-CLARK- 250 PM CST WED NOV 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN AND NORTH CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE IN LATE THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH ANY STORMS WILL BE LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE THURSDAY NIGHT. IN ADDITION...A SLUSHY LIGHT ACCUMULATION OF SNOW IS POSSIBLE THURSDAY NIGHT AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY ANY RAIN...WIND...OR SNOW REPORTS AT ANY TIME. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DAS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
421 PM CST WED NOV 11 2015
MNZ079-086>088-094-095-112315-
WINONA-DODGE-WABASHA-MOWER-FILLMORE-OLMSTED-
421 PM CST WED NOV 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WINONA...
EASTERN MOWER...WESTERN FILLMORE...SOUTHERN WABASHA..SOUTHEAST
DODGE AND OLMSTED COUNTIES...
AT 420 PM CST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BROWNSDALE TO NEAR HARMONY...AND
MOVING NORTH AT 45 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... ROCHESTER...PRESTON...BYRON...ST.
CHARLES... PLAINVIEW...CHATFIELD...SPRING
VALLEY...EYOTA...ORONOCO...GRAND MEADOW...ELGIN...LE
ROY...AND DOVER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4419 9269 4419 9255 4427 9255 4425 9200
4350 9203 4350 9277
TIME...MOT...LOC 2220Z 194DEG 44KT 4373 9274 4361 9203
DTJSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
430 PM CST WED NOV 11 2015
IAZ008>010-018-019-029-112330-
CHICKASAW-FAYETTE-WINNESHIEK-FLOYD-MITCHELL-HOWARD-
430 PM CST WED NOV 11 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAYETTE...CHICKASAW...
HOWARD...MITCHELL...WINNESHIEK AND FLOYD COUNTIES...
AT 428 PM CST...STRONG THUNDERSTORMS WILL MOVE INTO THE AREA
EARLY THIS EVENING. THE THUNDERSTORMS WERE MOVING NORTH AT 45 MPH.
DIME SIZE HAIL IS POSSIBLE ALONG WITH BRIEF HEAVY RAIN...WITH THE
LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
DECORAH...CHARLES
CITY...OELWEIN...CRESCO...WEST UNION...FAYETTE...ST.
ANSGAR...CALMAR... OSSIAN...RICEVILLE...ELGIN AND ELMA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4350 9303 4350 9162 4264 9161 4264 9208
4291 9208 4291 9294 4294 9302
TIME...MOT...LOC 2228Z 195DEG 57KT 4312 9345 4284 9185
DTJThe La Crosse radar (KARX), 88 km away, was scanning. The volume nearest the first event began at 22:33 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2015Every state in 2015This day in weather historyWarnings in Minnesota, November 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 603730.